# SDR ASAA2014032907344

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 5,290 hours, 1,674 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER FLAP SELECTION DURING TAXI OUT,  FMC DISAGREE ANNUNCIATIED ON FMCS AND EHSIS. ACFT GROUNDED.  FOLLOWED PROCEDURE IN QRH AND NORMAL OPERATION RESTORED.
